Homogene Räume mit invarianter Metrik.

Walter Nef

Commentarii mathematici Helvetici (1949)

  • Volume: 22, page 215-231
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Nef, Walter. "Homogene Räume mit invarianter Metrik.." Commentarii mathematici Helvetici 22 (1949): 215-231. <http://eudml.org/doc/138966>.

author = {Nef, Walter},
journal = {Commentarii mathematici Helvetici},
keywords = {Complex functions},
pages = {215-231},
title = {Homogene Räume mit invarianter Metrik.},
url = {http://eudml.org/doc/138966},
volume = {22},
year = {1949},

AU - Nef, Walter
TI - Homogene Räume mit invarianter Metrik.
JO - Commentarii mathematici Helvetici
PY - 1949
VL - 22
SP - 215
EP - 231
KW - Complex functions
UR - http://eudml.org/doc/138966
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.